# SDR SIMA201111902

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 21,875 hours, 18,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2712 DURING THE PREFLIGHT INSPECTION FOUND THE AFT EMERGENCY LIGHT ON CEILING PANEL AT SEAT 11A TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND AFT EMERGENCY LIGHT ON CEIING PANEL AT SEAT 11A TO CHECK GOOD IAW EMB 140 AMM 33-50-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
